Surjective isometries on Grassmann spaces

Fernanda Botelho, James Jamison, Lajos Molnár

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Let H be a complex Hilbert space, n a given positive integer and let Pn(H) be the set of all projections on H with rank n. Under the condition dimH≥4n, we describe the surjective isometries of Pn(H) with respect to the gap metric (the metric induced by the operator norm).

Original languageEnglish
Pages (from-to)2226-2238
Number of pages13
JournalJournal of Functional Analysis
Volume265
Issue number10
DOIs
Publication statusPublished - Nov 15 2013

Keywords

  • Gap metric
  • Grassmann space
  • Hilbert space projections
  • Surjective isometry

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Surjective isometries on Grassmann spaces'. Together they form a unique fingerprint.

  • Cite this